# SDR DLM88040005

- Difficulty date: January 3, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N977DL
- Make and model: Doug MD-88
- Aircraft serial: 53258
- Aircraft time: 35,110 hours, 27,113 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 249701544
- Condition: Overheated
- Location: Fwd E/E
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: H

## Discrepancy

FOUND BATTERIES OVERHEATING AT GATE WITH WHITE SMOKE.  REPLACED BATTERIES AND CHARGER.
